# SDR SWAA2013102821545

- Difficulty date: October 10, 2013
- Submitted: October 29, 2013
- Operation: Air carrier
- Aircraft: N345SA
- Make and model: Boeing 737-3K2
- Aircraft serial: 23786
- Aircraft time: 86,586 hours, 52,226 cycles
- System (JASC): 5314 · Fuselage Main, Keel
- Part: Strut
- Part number: 6549465509
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT KEEL BEAM STRUT ASSEMBLY CORRODED ON LOWER SURFACE AT BS 645, LBL 6.5.  REPAIRED STRUT ASSEMBLY IAW EA & ER.
